# SDR SIMA20240813004

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N278NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000784
- Aircraft time: 13,739 hours, 9,085 cycles
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 70282721801
- Condition: Failed
- Location: Mau Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAULT AND SPDBRK FAIL IN FLIGHT. EMERGENCY DECLARED. RAR MAU 1 FCM 1 IAW ERJ 175 AMM 27-03-02. RIG CHECK AND OPC GOOD.
